Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 261, NWS Norman, OK

May 7, 2015Foard County, Hardeman County, Wilbarger County, Texas

NWS Norman, OK issued this severe thunderstorm warning at May 7, 2015, 12:10 AM CDT for Foard County, Hardeman County, Wilbarger County, Texas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2015, 12:10 AM CDT (05:10 UTC)
Expired
May 7, 2015, 1:00 AM CDT
In force
50 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Foard County, TX, Hardeman County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 64 km from the middle of the area, began a volume at 05:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 8:51 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.2 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1821 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 246 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1821 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
916 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
246 m²/s²
0-3 km storm-relative helicity
343 m²/s²
Significant tornado parameter
3.0
Supercell composite
19.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

489 
WUUS54 KOUN 070510
SVROUN
TXC155-197-487-070600-
/O.NEW.KOUN.SV.W.0261.150507T0510Z-150507T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1210 AM CDT THU MAY 7 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HARDEMAN COUNTY IN NORTHERN TEXAS...
  SOUTHWESTERN WILBARGER COUNTY IN NORTHERN TEXAS...
  SOUTHEASTERN FOARD COUNTY IN NORTHERN TEXAS...

* UNTIL 100 AM CDT

* AT 1210 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES
  SOUTHWEST OF THALIA...MOVING NORTHEAST AT 20 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CROWELL...THALIA...MARGARET...LOCKETT AND RAYLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
 
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3384 9961 3400 9975 3420 9947 3412 9931
      3395 9927
TIME...MOT...LOC 0510Z 237DEG 19KT 3395 9962 

HAIL...1.75IN
WIND...60MPH
 
$$

KURTZ
2 follow-up statements
605 
WWUS54 KOUN 070524
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1224 AM CDT THU MAY 7 2015

TXC155-197-487-070600-
/O.CON.KOUN.SV.W.0261.000000T0000Z-150507T0600Z/
HARDEMAN TX-WILBARGER TX-FOARD TX-
1224 AM CDT THU MAY 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTHEASTERN HARDEMAN...SOUTHWESTERN WILBARGER AND EAST CENTRAL
FOARD COUNTIES...

AT 1223 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER THALIA...
MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
THALIA...LOCKETT AND RAYLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3392 9948 3396 9959 3403 9961 3420 9947
      3412 9931 3395 9927
TIME...MOT...LOC 0523Z 237DEG 19KT 3399 9955 

HAIL...1.25IN
WIND...60MPH
 
$$

KURTZ
702 
WWUS54 KOUN 070544
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1244 AM CDT THU MAY 7 2015

TXC155-197-070554-
/O.CAN.KOUN.SV.W.0261.000000T0000Z-150507T0600Z/
HARDEMAN TX-FOARD TX-
1244 AM CDT THU MAY 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARDEMAN AND EAST
CENTRAL FOARD COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3420 9947 3412 9931 3400 9928 3405 9947
      3412 9948 3418 9948
TIME...MOT...LOC 0544Z 222DEG 24KT 3409 9940 

$$

TXC487-070600-
/O.CON.KOUN.SV.W.0261.000000T0000Z-150507T0600Z/
WILBARGER TX-
1244 AM CDT THU MAY 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR WEST CENTRAL WILBARGER COUNTY...

AT 1244 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LOCKETT...
MOVING NORTHEAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LOCKETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3420 9947 3412 9931 3400 9928 3405 9947
      3412 9948 3418 9948
TIME...MOT...LOC 0544Z 222DEG 24KT 3409 9940 

HAIL...1.75IN
WIND...60MPH
 
$$

KURTZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 7:00 PM CDT, 5 hours 10 minutes earlier.

Area forecast discussion, May 6, 7:00 PM CDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
700 PM CDT WED MAY 6 2015

.DISCUSSION...
THE 00Z AVIATION DISCUSSION FOLLOWS....

&&

.AVIATION...
00Z TAFS WERE DELAYED SLIGHTLY BY SOFTWARE ISSUES. CONFIDENCE IN
TIMING OF WEATHER ELEMENTS REMAINS POOR BEYOND A FEW HOURS.
SCATTERED STRONG/SEVERE TSRA WILL CONTINUE THIS EVENING...POSSIBLY
AFFECTING KOKC...KSPS WITHIN THE NEXT FEW HOURS. TSRA MAY CONTINUE
OFF AND ON ALL NIGHT...BUT PREDICTABILITY DOES NOT WARRANT
INCLUSION IN TAFS. MODELS CONTINUE TO INSIST ON LOW MVFR OR IFR
CEILINGS TOMORROW MORNING...WHICH SEEMS POSSIBLE WITH THE EFFECTS
OF THE STORMS. DIURNAL LIFTING OF THE CEILINGS MAY BE SLOWER
TOMORROW THAN TODAY...DELAYING THE ONSET OF VFR OR MVFR
CONDITIONS. THERE IS A NEARLY EQUAL CHANCE OF TSRA EVERYWHERE
DURING THE ENTIRE DAY TOMORROW...BUT HAVE LIMITED MENTION IN TAFS
TO THE MOST CLIMATOLOGICALLY FAVORED TIMES.

CMS
&&

.PREV DISCUSSION... /ISSUED 327 PM CDT WED MAY 6 2015/

DISCUSSION...
A FEW SEVERE STORMS HAVE ALREADY DEVELOPED IN THE MINIMALLY-CAPPED
UNSTABLE/HIGH-SHEAR ATMOSPHERE THAT IS OVER MUCH OF OUR FORECAST
AREA. WE EXPECT A FEW SEVERE STORMS TO CONTINUE THROUGH THE
EVENING....MAINLY IN THE FORM OF ISOLATED SUPERCELLS. UNLIKE LAST
NIGHT...NO ORGANIZED REGION OF HEAVY RAIN IS EXPECTED TONIGHT.
SOME STORMS MAY PERSIST PAST MIDNIGHT...BUT THEY WILL LIKELY
REMAIN SCATTERED...AND NOT AN ORGANIZED COMPLEX.

THE CHANCE FOR RAIN...INCLUDING STRONG/SEVERE STORMS...WILL
PERSIST THROUGH THE REMAINDER OF THE WEEK AND WEEKEND. THERE IS
VERY LITTLE CHANGE TO PREVIOUS THINKING ABOUT EACH DAY...WITH A
LOWER RISK OF SEVERE WEATHER ON THURSDAY...SOMEWHAT HIGHER ON
FRIDAY...MUCH HIGHER ON SATURDAY...AND DIMINISHING FROM WEST TO
EAST ON SUNDAY.

EARLY NEXT WEEK SHOULD BE A COOL AND QUIET PERIOD...FOR A COUPLE
OF DAYS...AT LEAST. MOISTURE AND RAIN CHANCES RISE AGAIN MIDWEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  64  77  64  79 /  50  50  60  50
HOBART OK         62  77  64  79 /  50  50  60  50
WICHITA FALLS TX  64  79  66  79 /  60  50  50  50
GAGE OK           62  80  59  80 /  20  40  60  50
PONCA CITY OK     66  79  63  80 /  40  40  70  50
DURANT OK         65  79  67  80 /  40  40  40  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

17/26/23
Hazardous weather outlook, May 6, 10:47 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1047 PM CDT WED MAY 6 2015

OKZ004>048-050>052-TXZ083>090-080400-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1047 PM CDT WED MAY 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...REST OF TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
WESTERN AND CENTRAL OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS GENERALLY ALONG AND EAST OF A LINE FROM
FREEDOM TO ELK CITY... TO HOLLIS TO QUANAH TEXAS... AND THEN WEST
OF A LINE FROM PONCA CITY AND STILLWATER... TO SHAWNEE AND
SULPHUR... TO SEMINOLE TO ARDMORE OKLAHOMA. THIS INCLUDES PLACES
SUCH AS ENID... THE OKLAHOMA CITY METRO... LAWTON... AND WICHITA
FALLS.

TIMING...
THROUGH 2 AM

IMPACTS...
HAIL UP TO THE SIZE OF TENNIS BALLS... WIND GUSTS OF 60 TO 70
MPH... AND A FEW TORNADOES... LOCALLY HEAVY RAINFALL HAS AND
WILL... CONTINUE TO CAUSE FLOODING.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE
RISK AREAS SHOULD BE READY FOR SEVERE WEATHER OPERATIONS.

DISCUSSION...
SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS PORTIONS
OF OKLAHOMA AND WESTERN NORTH TEXAS OVERNIGHT AND INTO THE EARLY
MORNING HOURS. ALTHOUGH ACTIVITY WILL REMAIN SCATTERED... ANY
STORM THAT DEVELOPS WILL HAVE A HIGH PROBABILITY OF BECOMING
SEVERE. VERY LARGE HAIL... DAMAGING WIND GUSTS AND THE CHANCE FOR
A FEW TORNADOES REMAINS... ESPECIALLY ACROSS SOUTHWESTERN OKLAHOMA
AN WESTERN NORTH TEXAS. ADDITIONAL HEAVY RAINFALL MAY ALSO
INCREASE THE ONGOING FLOOD ISSUES. THUNDERSTORM INTENSITY IS
EXPECTED TO GRADUALLY WEAKEN DURING THE OVERNIGHT HOURS... BUT
STORMS MAY STILL PRODUCE LOCALLY HEAVY RAINFALL AND SOME HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

.THUNDERSTORMS...
A VERY ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH AT
LEAST SUNDAY. SEVERE STORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY
DURING THE MID AFTERNOON INTO THE LATE EVENING. AT THIS
TIME...SATURDAY MAY HAVE THE GREATEST POTENTIAL FOR SEVERE WEATHER
AS A STRONG STORM SYSTEM APPROACHES THE SOUTHERN PLAINS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

KURTZ

In the hours before

Local storm report, May 6, 10:52 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1052 PM CDT WED MAY 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     NON-TSTM WND GST 1 N RINGLING            34.19N 97.59W
05/06/2015  M64 MPH          JEFFERSON          OK   MESONET

&&

FM
Special weather statement, May 6, 10:55 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1055 PM CDT WED MAY 6 2015

OKZ045-046-050-070430-
CARTER OK-LOVE OK-JEFFERSON OK-
1055 PM CDT WED MAY 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CARTER...
NORTHWESTERN LOVE AND JEFFERSON COUNTIES UNTIL 1130 PM CDT...

AT 1054 PM CDT...STRONG WINDS ARE OCCURRING IN SOUTHERN OKLAHOMA TO
THE NORTHEAST OF A COMPLEX OF THUNDERSTORMS OVER NORTH TEXAS.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LAT...LON 3391 9747 3390 9759 3395 9759 3399 9767
      3388 9781 3388 9792 3396 9796 3399 9795
      3401 9798 3427 9812 3431 9723 3391 9720
      3390 9725 3386 9726 3389 9731 3386 9732
      3388 9733 3388 9734 3385 9733 3385 9746
TIME...MOT...LOC 0354Z 224DEG 35KT 3404 9767

..SPEG.
Local storm report, May 6, 10:56 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1056 PM CDT WED MAY 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     6 E TUTTLE              35.29N 97.71W
05/06/2015                   GRADY              OK   PUBLIC

            TREES SNAPPED OR UPROOTED

&&

MBS
Local storm report, May 6, 11:12 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1112 PM CDT WED MAY 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     NON-TSTM WND GST 1 N RINGLING            34.19N 97.59W
05/06/2015  M60 MPH          JEFFERSON          OK   MESONET

&&

FM
Local storm report, May 6, 11:30 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1130 PM CDT WED MAY 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     TORNADO          3 SSE OKLAHOMA CITY     35.43N 97.49W
05/06/2015                   OKLAHOMA           OK   AMATEUR RADIO

            *** 12 INJ *** OVERTURNED VEHICLES AND DOWNED POWER LINES
            AT THE INTERSECTION OF I-35 AND SE 44TH. STRUCTURAL
            DAMAGE. 12 INJURIES REPORTED BY LOCAL MEDIA. 2
            CRITICALLY.

&&

MBS
Local storm report, May 7, 12:06 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1206 AM CDT THU MAY 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     NON-TSTM WND GST 4 NW WALTERS            34.40N 98.36W
05/07/2015  E58 MPH          COTTON             OK   MESONET

&&

MBS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:00 PM CDTSevere Thunderstorm WarningOUNClay, Wichita45 min
May 6, 7:27 PM CDTSevere Thunderstorm WarningOUNFoard, Wilbarger48 min
May 6, 7:32 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor, Wichita, Wilbarger43 min
May 6, 7:35 PM CDTSevere Thunderstorm WarningOUNClay, Wichita40 min
May 6, 8:02 PM CDTSevere Thunderstorm WarningOUNBaylor, Foard, Knox43 min
May 6, 8:07 PM CDTTornado WarningOUNArcher23 min
May 6, 8:29 PM CDTTornado WarningOUNArcher31 min
May 6, 8:36 PM CDTSevere Thunderstorm WarningOUNHardeman, Wilbarger39 min
May 6, 8:54 PM CDTSevere Thunderstorm WarningOUNBaylor, Foard, Hardeman, Knox, Wilbarger51 min
May 6, 8:57 PM CDTTornado WarningOUNArcher, Wichita48 min
May 6, 10:05 PM CDTSevere Thunderstorm WarningOUNArcher, Clay40 min
May 6, 10:25 PM CDTSevere Thunderstorm WarningOUNKnox50 min
May 6, 10:34 PM CDTTornado WarningOUNClay26 min
May 6, 10:40 PM CDTFlash Flood WarningOUNArcher, Baylor, Clay, Foard, Knox, Wichita3 hr
May 6, 10:53 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor52 min
May 6, 10:58 PM CDTTornado WarningOUNClay32 min
May 6, 11:00 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman, Knox, Wilbarger45 min
May 6, 11:03 PM CDTSevere Thunderstorm WarningOUNBaylor, Foard, Knox, Wilbarger42 min
May 6, 11:26 PM CDTTornado WarningOUNArcher, Baylor16 min
May 6, 11:40 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor, Wichita, Wilbarger50 min
May 6, 11:55 PM CDTSevere Thunderstorm WarningOUNClay50 min
May 7, 12:21 AM CDTSevere Thunderstorm WarningOUNArcher, Baylor, Wichita, Wilbarger39 min
May 7, 12:52 AM CDTSevere Thunderstorm WarningOUNWilbarger38 min
May 7, 12:56 AM CDTSevere Thunderstorm WarningOUNArcher31 min
May 7, 1:26 AM CDTSevere Thunderstorm WarningOUNWichita, Wilbarger49 min
May 7, 11:30 AM CDTSevere Thunderstorm WarningOUNHardeman30 min
May 7, 11:54 AM CDTFlood WatchOUNArcher, Baylor, Clay, Foard, Hardeman, Knox and 2 more3 days
May 7, 12:08 PM CDTSpecial Weather StatementOUNHardeman37 min
May 7, 12:18 PM CDTSevere Thunderstorm WarningOUNHardeman42 min
May 7, 1:05 PM CDTAreal Flood AdvisoryOUNHardeman3 hr
May 7, 1:34 PM CDTSpecial Weather StatementOUNHardeman26 min
May 7, 2:09 PM CDTSevere Thunderstorm WarningOUNHardeman, Wilbarger40 min
May 7, 2:17 PM CDTSpecial Weather StatementOUNBaylor, Foard, Knox28 min
May 7, 2:22 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman38 min
May 7, 2:31 PM CDTSevere Thunderstorm WarningOUNBaylor44 min
May 7, 3:05 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor, Foard, Knox, Wichita, Wilbarger40 min
May 7, 3:39 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor, Wichita, Wilbarger51 min
May 7, 4:10 PM CDTSevere Thunderstorm WarningOUNArcher, Clay, Wichita50 min
May 7, 4:16 PM CDTFlash Flood WarningOUNArcher, Baylor, Clay, Wichita, Wilbarger3 hr
May 7, 4:21 PM CDTSevere Thunderstorm WarningOUNArcher, Clay39 min
May 7, 4:49 PM CDTSevere Thunderstorm WarningOUNArcher, Clay56 min
May 7, 5:45 PM CDTSevere Thunderstorm WarningOUNClay22 min
May 7, 5:46 PM CDTSpecial Weather StatementOUNBaylor44 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.